# SDR UALA2012102306064

- Difficulty date: October 22, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 37,312 hours, 16,096 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Lens
- Condition: Missing
- Location: Apu Fire Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE LIGHT ASSEMBLY ON EXT INTERPHONE PANEL MISSING.  LENS INSTALLED FOR APU FIRE ASSEMBLY PANEL.
